Estimates of the solution of a half-space problem for a system of equations of mixed type in Hölder classes
Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 2005-2007
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1988_24_11_a17,
author = {M. A. Abdrachmanov},
title = {Estimates of the solution of a half-space problem for a system of equations of mixed type in {H\"older} classes},
journal = {Differencialʹnye uravneni\^a},
pages = {2005--2007},
year = {1988},
volume = {24},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1988_24_11_a17/}
}
TY - JOUR AU - M. A. Abdrachmanov TI - Estimates of the solution of a half-space problem for a system of equations of mixed type in Hölder classes JO - Differencialʹnye uravneniâ PY - 1988 SP - 2005 EP - 2007 VL - 24 IS - 11 UR - http://geodesic.mathdoc.fr/item/DE_1988_24_11_a17/ LA - ru ID - DE_1988_24_11_a17 ER -
M. A. Abdrachmanov. Estimates of the solution of a half-space problem for a system of equations of mixed type in Hölder classes. Differencialʹnye uravneniâ, Tome 24 (1988) no. 11, pp. 2005-2007. http://geodesic.mathdoc.fr/item/DE_1988_24_11_a17/